# SDR DALA2019061703617

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET PROJECTION LONGERON 7RH STA 1022 AT AFT FACE OF BULKHEAD (CPAX). NRC 00397: GUSSET PROJECTION LONG 7RH STA 1022 AT AFT FACE OF BULKHEAD WAS REPAIRED PER ER/A 578999-14 REV.ORIGINAL (SECTION I: PERMANENT REPAIR) AND ETI-17-19-076 REV. 1. ASSOCIATED ER/A 00-578999 ADDED FOR AC 9563.
